# SDR ANCF200600018

- Difficulty date: May 7, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N160BS
- Make and model: Doug DC-9-83
- Aircraft serial: 53463
- Aircraft time: 25,331 hours, 19,324 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: A/C Pack
- Condition: Out Of Adjust
- Location: Cabin Press Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING CLIMB CABIN ALTITUDE WARNING LIGHT WITH CABIN AURAL SOUND CAME ON, ABNORMAL PROCEDURE WERE MADE AND CABIN ALTITUDE CONTINUED CLIMBING UNTIL 13000FT WITH MANUAL PRESURIZATION CONTROL.  IAW 21-00-00/501 PERFORMED OPERATIONAL TEST AT AIR CONDITIONING SYSTEM AND IT WAS ADJUSTED. CLAMPS WITH EVIDENCE OF LEAKS. BOTH RT/LT PACKS AND WORKING PROPERLY.
